Aa
A
A
Close
Avatar universal
Does Plan B cause late periods?
I take my birth control religiously, just throwing that out there. But on Monday morning, I had intercourse, took my BC at my scheduled time. Tuesday, took BC at scheduled time. On Wednesday I noticed that instead of taking my LAST colored pill on Tuesday, I took the placebo I was supposed to take on Wednesday (i have 4 placebos at the end of each pack, period usually starts on Friday/Sat the last 2 days for placebos). Well, I was like "rather be safe than sorry" and took my last colored pill and went and purchased Plan B just in case (because like i said, i'm usually religious with my BC).

Well, now it's Monday, I'm on my new BC pack, second colored one in and my period still hasn't started. Does taking Plan B close to the start of your period delay it? What's going on?  
Cancel
1 Answers
Page 1 of 1
Avatar universal
Yes, Plan B can delay your period.  It can also cause you to miss it, cause it to come early, or even just cause spotting.  Most likely what you are experiencing is just the Plan B because you technically shouldn't be ovulating if you take your birth control daily at the same time.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources